Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
167 Doctors are Online

What treatment should I take for heart burning ?

my problem is heart burning,its been there for some time but has gotten worse
Asked On : Thu, 21 Jul 2011
Answers:  3 Views:  101
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
this can be reflux oesophagitis.
avoid spicy food,hot food,tobacco or alcoholic drinks or medicines which can cause this side effect.
take PPIs under medical supervision.
before stamping to be oesophagitis ,you should consult physician to rule out any cardiac problem.
Answered: Thu, 21 Jul 2011
I find this answer helpful
  User's Response
i have been very careful recently with my intake,since the pain was getting severe,another thing that has happened recently is that i got a lot of pimples on my forehead and chin,is this the cause of the pimples too?...and cud you pls tellme what's PPI?
Answered: Fri, 22 Jul 2011
  User's Response
i have been very careful with my intake,since the pain was getting sever,another thing that has happened recently is that i got a lot of pimples on my forehead and chin,is this the cause for the pimples as well?..and cud you tell me what's PPIs?
Answered: Fri, 22 Jul 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor